# SDR 00FDEA00650

- Difficulty date: September 9, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N451FE
- Make and model: Airbus A310-222
- Aircraft serial: 303
- Aircraft time: 49,719 hours, 14,585 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING T/O, CLB & CR ON DEP DXB NOTICED STEADY INCREASE IN THE NR 2 INTERGRATED DRIVE GENERATOR OIL TEMP EVEN THRU PREVIOUSLY DISCONNECTED PER MEL 24-1.  TEMP REACH 180 DEG & CLB.
